# SDR SWIA200414064

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 36,200 hours, 45,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN/CLOSE.  CLEANED MAIN CABIN DOOR ROLLERS AND ACTUATORS.  RELUBED ROLLERS AND LOCKING MECHANISM.  OPERATIONAL CHECK GOOD IAW 52-00-00.
